MAUDE Adverse Event Report: Respironics, Inc. Respironics; Ventilator, Continuous use, Minimal Ventilatory Support, Facility Use

Respironics, Inc. Respironics; Ventilator, Continuous use, Minimal Ventilatory Support, Facility Use
Model Number V60
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction

Brand Name
Respironics
Common Device Name
Ventilator, Continuous use, Minimal Ventilatory Support, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
+1(412)542-3300
MDR Report Key50675876
Report Number2518422-2026-115335
Device Sequence Number14781317
Product Code MNT
UDI-Device Identifier00884838009851
UDI-Public(01)00884838009851
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1053614
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown